Stability of C mappings, III. Finitely determined map-germs
Publications Mathématiques de l'IHÉS, Volume 35 (1968), pp. 127-156.
@article{PMIHES_1968__35__127_0,
     author = {Mather, John N.},
     title = {Stability of $C^\infty $ mappings, {III.} {Finitely} determined map-germs},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {127--156},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {35},
     year = {1968},
     mrnumber = {43 #1215a},
     zbl = {0159.25001},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1968__35__127_0/}
}
TY  - JOUR
AU  - Mather, John N.
TI  - Stability of $C^\infty $ mappings, III. Finitely determined map-germs
JO  - Publications Mathématiques de l'IHÉS
PY  - 1968
SP  - 127
EP  - 156
VL  - 35
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1968__35__127_0/
LA  - en
ID  - PMIHES_1968__35__127_0
ER  - 
%0 Journal Article
%A Mather, John N.
%T Stability of $C^\infty $ mappings, III. Finitely determined map-germs
%J Publications Mathématiques de l'IHÉS
%D 1968
%P 127-156
%V 35
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1968__35__127_0/
%G en
%F PMIHES_1968__35__127_0
Mather, John N. Stability of $C^\infty $ mappings, III. Finitely determined map-germs. Publications Mathématiques de l'IHÉS, Volume 35 (1968), pp. 127-156. http://www.numdam.org/item/PMIHES_1968__35__127_0/

[1] S. Lang, Introduction to Differentiable Manifolds, New York, Interscience, 1962. | MR | Zbl

[2] B. Malgrange, Ideals of Differentiable Functions, London, Oxford University Press, 1966. | Zbl

[3] J. Mather, Stability of C∞ mappings : I. The division theorem, Annals of Math., vol. 87, 1968, pp. 89-104 ; II. Infinitesimal stability implies stability (to appear in the Annals of Math.). | MR | Zbl

[4] J.-Cl. Tougeron, Une généralisation du théorème des fonctions implicites. Équivalence des idéaux de fonctions différentiables, C. R. Acad. Sc., Paris, t. 262, pp. 487-489 and pp. 563-565. | MR | Zbl

[5] J.-Cl. Tougeron, Idéaux de fonctions différentiables, Thèse, Université de Rennes, 1967 (to appear in the Annales de l'Institut Fourier). | Numdam | Zbl